# SDR YENA200448

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 8,582 hours, 3,120 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 10082
- Condition: Odor
- Location: Seat 19b
- Part time: 4,402 hours, 1,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE REPORT FROM FA THAT THEY THOUGHT THEY SMELLED SMOKE, TURNED OFF GALLEY SHED CONFM ELECTRICAL, HAD THEM TURN OFF MASTER TV, WENT AWAY, WITH 10 MINS OFF NO FURTHER SMELL.  PERFORMED VISUAL INSP OF ALL TV IN CABIN.  ALL WORKING OK, ACCOMPLISHED INFO NOTICE 2004-TO23TR.  CREW REPORTED THEY SMELLED SMOKE IN THE AREA OF 19ABC. REMOVED AND REPLACED SEB AT 19B AS PRECAUTIONARY. NO ODORS WERE PRESENT.
